# SDR IPXA2014081884003

- Difficulty date: July 21, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 75,859 hours, 15,299 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: AUB75553
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, CHAFING WEAR AROUND FASTENER HOLES ON FAIRING 487AR.  REPAIRED FAIRING IAW EA 011-5430-01-A5540 AND EO 5430-55229-A.
